# SDR RAIA201708310001

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 42,673 hours, 38,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT WING TO FUSELAGE FAIRING EXTERIOR EMERGENCY LIGHT NR 5 IS INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD.
